# SDR ASAA2019070629942

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 16,943 hours, 5,472 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVER HEAT ON CLIMB OUT PASSING 10,000FT. GROUNDED - YES. ACCOMPLISHED QRH PROCEDURE AND LIGHT EXTINGUISHED.
